A non-degeneracy property of extremal mappings and iterates of holomorphic self-mappings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, p. 399-419
@article{ASNSP_1994_4_21_3_399_0,
     author = {Huang, Xiaojun},
     title = {A non-degeneracy property of extremal mappings and iterates of holomorphic self-mappings},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {399-419},
     zbl = {0826.32020},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_399_0}
}
Huang, Xiaojun. A non-degeneracy property of extremal mappings and iterates of holomorphic self-mappings. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, pp. 399-419. http://www.numdam.org/item/ASNSP_1994_4_21_3_399_0/

[Ab1] M. Abate, Horospheres and iterates of holomorphic maps. Math. Z. 198 (1988), 225-238. | MR 939538 | Zbl 0628.32035

[Ab2] M. Abate, Iteration Theory of Holomorphic maps on Taut Manifolds. Mediterranean Press, Rendre, Cosenza, 1989. | MR 1098711 | Zbl 0747.32002

[Ab3] M. Abate, Iteration theory, compactly divergent sequences and commuting holomorphic maps. Annali Scuola Norm. Sup. Pisa Cl. Sci. 18 (1991), 167-191; Annali Scuola Norm. Sup. Pisa Cl. Sci. 18 (1991), 630. | Numdam | MR 1129300 | Zbl 0760.32014

[AH] M. Abate - P. Heinzner, Holomorphic actions on contractible domains without fixed points. Math. Z. 211 (1992), 547-555. | MR 1191095 | Zbl 0759.32019

[Be] E. Bedford, On the automorphism group of a Stein manifold. Math. Ann. 266 (1983), 215-227. | MR 724738 | Zbl 0532.32014

[Cu] A. Cumenge, Extension dans des classes de Hardy de fonctions holomorphes et estimations de type "Mesures de Carleson" pour L'équation ∂. Ann. Inst. Fourier 33 (1983), 59-97. | Numdam | Zbl 0487.32011

[De] A. Denjoy, Sur l'itération des fonctions analytiques, C.R. Acad. Sci. Paris Sér. I Math. 182 (1926), 255-257. | JFM 52.0309.04

[BK] D. Burns - S. Krantz, A new rigidity property for holomorphic mappings. J. Amer. Math. Soc. (to appear). | MR 1242454

[CHL] C.H. Chang - M.C. Hu - P. Lee, Extremal discs with boundary data. Trans Amer. Math. Soc. 310 (1988), 355-369. | MR 930081 | Zbl 0708.32006

[RK] R. Green - S. Krantz, The automorphism groups of strictly pseudoconvex domains. Math. Ann. 261 (1982), 425-446. | MR 682655 | Zbl 0531.32016

[Hu1] X. Huang, A preservation principle of extremal mappings near a strongly pseudoconvex point and its applications. Illinois J. Math. 38 (1994), 283-303. | MR 1260844 | Zbl 0804.32016

[Hu2] X. Huang, Some applications of Bell's theorem to weakly pseudoconvex domains. Pacific J. Math. 158 (1993), 305-315. | MR 1206440 | Zbl 0807.32016

[Hu3] X. Huang, Geometric Analysis in Several Complex Variables. Thesis, Washington University, August 1994.

[HK] X. Huang - S. Krantz, A unique continuation problem for holomorphic mappings. Comm. Partial Differential Equations 18 (1993), 241-263. | MR 1211733 | Zbl 0781.32018

[Kr] S. Krantz, Function Theory of Several Complex Variables. Wiley, New York, 1982. | MR 635928 | Zbl 0471.32008

[Lm1] L. Lempert, La metrique de Kobayashi et la representation des domain sul la boule. Bull. Soc. Math. France 109 (1981), 427-474. | Numdam | MR 660145 | Zbl 0492.32025

[Lm2] L. Lempert, A precise result on the boundary regularity of biholomorphic mappings. Math. Z. 193 (1986), 559-579; Math. Z. 206 (1991), 501-504. | MR 867348 | Zbl 0603.32013

[Ma] D. Ma, On iterates of holomorphic maps. Math. Z. 207 (1991), 417-428. | MR 1115174 | Zbl 0712.32018

[Mc] B. Maccluer, Iterates of holomorphic self-mappings of the unit ball in Cn. Michigan Math. J. 30 (1983), 97-106. | MR 694933 | Zbl 0528.32019

[Me] P. Mercer, Extremal disks and composition operators on convex domain in Cn, preprint.

[P] E.A. Poletsky, The Euler-Lagrange equations for extremal holomorphic mappings of the unit disk. Michigan Math. J. 30 (1983), 317-355. | MR 725784 | Zbl 0577.32022

[Ve] E. Vesentini, Complex geodesics. Composition Math. 44 (1981), 375-394. | Numdam | MR 662466 | Zbl 0488.30015

[Wo] J. Wolff, Sur une generalisation d'un théorème de Schwartz. C.R. Acad. Sci. Paris Sér. I Math. 182 (1926), 918-920. | JFM 52.0309.05